MAUDE Adverse Event Report: GENICON, INC. GENICON A LI-GATOR SINGLE-USE MULTI-FIRE CLIP APPLIER, 10 MM

GENICON, INC. GENICON A LI-GATOR SINGLE-USE MULTI-FIRE CLIP APPLIER, 10 MM
Model Number 360-010-001
Medical Device Problem Codes Misfire (2532); Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between october 2017 through december 2019.
 
Event or Problem Description
Doctor was doing a case he preloaded the clipper before use and fie 1st clip nothing came out, then he tried 2nd time and x2 clips came out and the jaws of the clip cut off the arteries.Clipper was checked and "was still loaded, the hand piece is jammed.".

Brand Name
GENICON A LI-GATOR SINGLE-USE MULTI-FIRE CLIP APPLIER, 10 MM
Common Device Name
SINGLE-USE MULTI-FIRE CLIP APPLIER
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10385394
Report Number3002590791-2020-00060
Device Sequence Number1725659
Product Code GDO
UDI-Device Identifier00877972006343
UDI-Public(01)00877972006343(10)J0228-A(11)190420(17)220419
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K030269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2022
Device Model Number360-010-001
Device Lot NumberJ0228-A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1